Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Tense muscles

13

Comments

  • If you still haven't found a muscle relaxant to help you try Soma. Corisopridol is the generic name. I don't know if you've ever been prescribed it before, but it was a lifesaver for me. My body reacted very strangely to most muscle relaxants where most wouldn't work and others made me sleepy, but never calmed the spasms down. It's worth a shot, but shouldn't be taken long term because it could cause liver damage. In other words, take it only when the spasms are really bad. Let me know how you make out! Glad to hear that you made it through graduation. Take care!
  • The same goes for my muscle relaxant which is methocarbamol or brand name robaxin. It doesn't mess with my head at all like how some are describing feeling like zombies. I definitely know it's working because I ran out on Sunday and my pain has been climbing badly without it. That might be another option to discuss with your doctor if your current muscle relaxant isn't agreeing with you.
  • advertisement
  • "The best way I can describe it is it almost feels like the nerve is very angry from being "woken up" once the inflammation goes down. It's a very painful week, but things are starting to look up."

    This is a very good way to describe how it feels after an epidural or any of those other procedures that involve needles in the spine. At least this is the same way I felt. I got more pain for the first 2-4 days and then it gradually decreased and sometimes got a lot better after that.
  • sunny1966ssunny1966 VIRGINIAPosts: 1,362
    I need to make a doctors appointment and have them give me something different. I'm not doing myself any good by putting it off but I get so discouraged at times I feel like giving up. I guess we all feel that way sometimes.
    I hope you're having a great day. Take care,
    Debbie
  • sunny1966ssunny1966 VIRGINIAPosts: 1,362
    Hi. I will ask about the Soma. I did take it once years ago but I don't remember how it affected me.
    How are you doing? I hope that you're feeling good.
    Debbie
  • advertisement
  • sunny1966ssunny1966 VIRGINIAPosts: 1,362
    I will ask about the robaxin also. I'm going to try to make an appointment soon to talk about my meds. I'm going to have to do something soon. I can't keep on like this.
    Thanks again. Hope you are well.

    Debbie
  • sunny1966ssunny1966 VIRGINIAPosts: 1,362
    I will ask about the robaxin also. I'm going to try to make an appointment soon to talk about my meds. I'm going to have to do something soon. I can't keep on like this.
    Thanks again. Hope you are well.

    Debbie
advertisement
This discussion has been closed.
Sign In or Register to comment.